This topic is now archived and is closed to further replies.

Epiduo/tactuo - Bad Skin Texture

1 post in this topic

Hello everyone! I never had acne all my life, but for some reason about 5 months before my 22nd birthday, I started breaking out. I tried absolutely everything. I have really big pores and very oily skin, which makes me break out quite a bit (nothing severe, but pretty annoying).

My doctor put me on Tactuo. I used it 2 nights in a row and used less than the recommended dose. I didn't use any last night. Now, my skin burns like crazy. This morning I washed my face gently and applied moisturizer only to have to wash it off immediately due to the intense burning.

My skin also has a really strange orange peel texture now. It used to be smooth but now it looks ruined :( Is this supposed to happen? I'm not sure what to do about it. I wish I could moisturizer my face as well since it hurts so bad, but it only seems to make it worse. I can't see a dermatologist until the end of November and I'm not sure if my doctor would know what to do.

Share this post

Link to post
Share on other sites